# SDR FDEA201907221656

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R5328381900500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED- MAIN CABIN FLOORBOARD 252PH WAS REWORKED AFTER THE ORIGINAL NON ROUTINE WAS COMPLETED, REF N00625 REPAIRED EDGE FILL IAW DWG SRZ-25-005 REV:P AND GMM 07-0-1000.
